The geometric series in calculus

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)36-40
Number of pages5
JournalAmerican Mathematical Monthly
Volume105
Issue number1
DOIs
StatePublished - Jan 1 1998

Fingerprint

Geometric series
Calculus

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{07405b715a8e452cb4d5f920913c119a,
title = "The geometric series in calculus",
author = "Andrews, {George E.}",
year = "1998",
month = "1",
day = "1",
doi = "10.2307/2589524",
language = "English (US)",
volume = "105",
pages = "36--40",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "1",

}

The geometric series in calculus. / Andrews, George E.

In: American Mathematical Monthly, Vol. 105, No. 1, 01.01.1998, p. 36-40.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The geometric series in calculus

AU - Andrews, George E.

PY - 1998/1/1

Y1 - 1998/1/1

UR - http://www.scopus.com/inward/record.url?scp=0032330733&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032330733&partnerID=8YFLogxK

U2 - 10.2307/2589524

DO - 10.2307/2589524

M3 - Article

VL - 105

SP - 36

EP - 40

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 1

ER -